E. Korotyaev
E. Korotyaev
Подтвержден адрес электронной почты в домене spbu.ru
НазваниеПроцитированоГод
Characterization of the spectrum of Schr\"odinger operators with periodic distributions.
E Korotyaev
Int. Math. Res. Not.,, 2019--2031., 2003
892003
The inverse problem for the Hill operator, a direct approach
P Kargaev, E Korotyaev
Inventiones mathematicae 129 (3), 567-593, 1997
811997
The inverse problem for the Hill operator, a direct approach
P Kargaev, E Korotyaev
Inventiones mathematicae 129 (3), 567-593, 1997
811997
Inverse resonance scattering on the real line
E Korotyaev
Inverse Problems 21 (1), 325, 2005
622005
Effective masses and conformal mappings
P Kargaev, E Korotyaev
Communications in mathematical physics 169 (3), 597-625, 1995
591995
Schrödinger operators on zigzag nanotubes
E Korotyaev, I Lobanov
Annales Henri Poincare 8 (6), 1151-1176, 2007
582007
Inverse resonance scattering on the half line
E Korotyaev
Asymptotic Analysis 37 (3, 4), 215-226, 2004
512004
Inverse problems, trace formulae for discrete Schrödinger operators
H Isozaki, E Korotyaev
Annales Henri Poincare 13 (4), 751-788, 2012
482012
Inverse problem and the trace formula for the Hill operator, II
E Korotyaev
Mathematische Zeitschrift 231 (2), 345-368, 1999
431999
Stability for inverse resonance problem
E Korotyaev
International Mathematics Research Notices 2004 (73), 3927-3936, 2004
412004
Estimates for the Hill operator, I
E Korotyaev
Journal of Differential Equations 162 (1), 1-26, 2000
402000
The estimates of periodic potentials in terms of effective masses
E Korotyaev
Communications in mathematical physics 183 (2), 383-400, 1997
381997
Schrödinger operators on periodic discrete graphs
E Korotyaev, N Saburova
Journal of Mathematical Analysis and Applications 420 (1), 576-611, 2014
362014
Weyl–Titchmarsh functions of vector-valued Sturm–Liouville operators on the unit interval
D Chelkak, E Korotyaev
Journal of Functional Analysis 257 (5), 1546-1588, 2009
362009
Weyl–Titchmarsh functions of vector-valued Sturm–Liouville operators on the unit interval
D Chelkak, E Korotyaev
Journal of Functional Analysis 257 (5), 1546-1588, 2009
362009
Estimates of periodic potentials in terms of gap lengths
E Korotyaev
Communications in mathematical physics 197 (3), 521-526, 1998
361998
Spectral estimates for periodic Jacobi matrices
E Korotyaev, IV Krasovsky
Communications in mathematical physics 234 (3), 517-532, 2003
332003
Inverse problem for periodic “weighted” operators
E Korotyaev
Journal of Functional Analysis 170 (1), 188-218, 2000
312000
A trace formula and high-energy spectral asymptotics for the perturbed Landau Hamiltonian
E Korotyaev, A Pushnitski
Journal of Functional Analysis 217 (1), 221-248, 2004
302004
Lattice dislocations in a 1-dimensional model
E Korotyaev
Communications in Mathematical Physics 213 (2), 471-489, 2000
302000
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20